So..I am new to the forum and after many years of trying to figure out what is going with me.my rheumatologist finally started me on prednisone and imuran. My doctor is very conservative when it comes to med usage, which I appreciate, but I've been using plaquenil for about 9 months and my symptoms are staring to worsen! Vasculitis on my toes! Extremely itch and painful look bruised etc, so darn tired 3 months ago dhea level was low so sic has me in dhea supplement too, well I've stRted loosing my hair by the handfuls daily the past 6 months, it's getting worse, and 4 says ago I started getting lesions on my........vagina! Yup! Is there nothing sacred??? Seriously!
Ugh I'm so frustrated I eat right I teach group fitness classes at 3 different gyms, and coach competetive gymnastics.... I do everything right, and still... Bam just like that my disease rears its ugly head whenever wherever!! So frustrated spent all last night crying, now I'm worried snout all the new meds I have to take, I've heard horror stories of people going bazerk on prednisone!!
I'll keep ya all updated on my status.
Hope I don't end up in the Loony bin!